# SDR CA150915001

- Difficulty date: September 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE HELICOPTER CRASHED ON A ROCK SLOPE ADJACENT TO THE SEA.   PICTURES TAKEN DURING THE ACCIDENT SEQUENCE SHOW SMOKE COMING FROM 1 OF THE ENGINES AND A DAMAGED WINCH LINE.  THE HELICOPTER CAME TO REST AGAINST LARGE ROCKS WITH THE TAIL BOOM SEPARATED AND MAIN ROTOR BLADES FRACTURED.  THE CABIN REMAINED RELATIVELY INTACT.  OFFER OF ASSISTANCE WILL BE MADE TO THE AUTHORITIES.
